# SDR AUS20021046

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Failed
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD FLAP ELEPHANT MOUNTING PLATE BOLTS/ANCHOR NUTS FAILED. DURING FLAP RETRACTION AFTER TAKEOFF, THE ELEPHANT EAR DAMAGEDTHE WING/BODY FAIRING CAUSING A 304.8CM (12IN) CRACK IN THE COMPOSITE MATERIAL.
